# SDR SWAA2014062629434

- Difficulty date: June 23, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 7940783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHTS INOPERATIVE AT STATION 188 RT SIDE.  R & R BATTERY CHARGER IAW MM.
